{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602008771379522   Reference number:68A0026537

Temperature dependence of the magnetization of an amorphous ferromagnet

無定形強磁性体の磁化の温度依存性
Author (3):
Material:
Volume: 170  Issue:Page: 603-606  Publication year: 1968
JST Material Number: D0323B  ISSN: 0031-899X  CODEN: PHRVA   Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page